Triglycocholates of quadrivalent platinum
Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 136-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_1_a24,
author = {A. A. Grinberg and Yuan Kang},
title = {Triglycocholates of quadrivalent platinum},
journal = {Doklady Akademii Nauk},
pages = {136--139},
year = {1964},
volume = {154},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a24/}
}
A. A. Grinberg; Yuan Kang. Triglycocholates of quadrivalent platinum. Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 136-139. http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a24/